Italian Journal of Pure and Applied Mathematics, Volume (37), No (1), Year (2017-3) , Pages (289-300)

Title : ( ON THE EXISTENCE OF CATEGORICAL UNIVERSAL COVERINGS )

Authors: Ali Pakdaman , Hamid Torabi Ardakani , Behrooz Mashayekhy Fard ,

Citation: BibTeX | EndNote

In this paper, we study necessary and sufficient conditions for the existence of categorical universal coverings using open covers of a given space X. As some applications, rst we show that a rst countable Peano space has a categorical universal covering or has an uncountable fundamental group. Second, we prove that the one point union X1 _ X2 = X1[X2 x1x2 has a categorical universal covering if and only if both X1 and X2 have categorical universal coverings.

Keywords

, Coverings, Universal Coverings, Categorical Universal
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1062090,
author = {Ali Pakdaman and Torabi Ardakani, Hamid and Mashayekhy Fard, Behrooz},
title = {ON THE EXISTENCE OF CATEGORICAL UNIVERSAL COVERINGS},
journal = {Italian Journal of Pure and Applied Mathematics},
year = {2017},
volume = {37},
number = {1},
month = {March},
issn = {1126-8042},
pages = {289--300},
numpages = {11},
keywords = {Coverings; Universal Coverings; Categorical Universal Coverings},
}

[Download]

%0 Journal Article
%T ON THE EXISTENCE OF CATEGORICAL UNIVERSAL COVERINGS
%A Ali Pakdaman
%A Torabi Ardakani, Hamid
%A Mashayekhy Fard, Behrooz
%J Italian Journal of Pure and Applied Mathematics
%@ 1126-8042
%D 2017

[Download]